MathSciNet Relay Station
MathSciNet bibliographic data
MR2347261 (2008j:47008) 47A16 (46B99 47A05)
Salas, Héctor N. Banach spaces with separable duals support dual hypercyclic operators. Glasg. Math. J. 49 (2007), no. 2, 281–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement